# SDR IPXA2015072991700

- Difficulty date: July 14, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 21,509 hours, 14,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541020
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK CARGO FLOORBOARD 222XCF DELAMINATED.  FABRICATED MCD FLOOR PANEL 222XCF, PN 141N5410-20 IAW SREO B757-5320-9692H FROM A402H-48 X 144 BATCH  2749199.
